The currents defined by analytic varieties

James R. King Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331410

Acta Mathematica, 127, (1), 185-220, 1970.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 285 downloads ] [ 0 comments ] [ Cited by 96 ]
@inproceedings{james1970the,
  title={The currents defined by analytic varieties},
  author={James R. King},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223384443119},
  booktitle={Acta Mathematica},
  volume={127},
  number={1},
  pages={185-220},
  year={1970},
}
James R. King. The currents defined by analytic varieties. 1970. Vol. 127. In Acta Mathematica. pp.185-220. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223384443119.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved